• Upgrades have been completed! Including conversations, 😁😎🏀⚾⚽ Emojis and more.. Read more



My body hates me!!!!

#1
Hi folks, Thought I was having a good day today but fainted when I got out of the car after picking OH up. He freaked out and got me in the house where I have been quite sick. After the squits I've been having he went a bit mental and is begging me to come off LT. I have been low on energy etc, but willing to get on with it for the amazing weight loss. What do I do??????? :confused::confused::confused: If this happens at work I will be so humiliated :eek:
I hope someone can put this into perspective for me, I don't want to make myself ill but I need to lose weight!!!!
 
Get Rid of this ad and join in on the conversation for free today! Tap here!
#2
Gosh. Are you feeling okay now?

I'm no expert in this diet, I've just started.

But I am an expert in the desire for weight loss that works and a diet I can stick to - so I feel your pain!

I think it is worth talking about this with your pharmacist, possibly GP (if s/he is supportive?) and maybe calling up Lipotrim and explaining all. I spoke to Val at Lipotrim this morning after I had diarrhoea and she was very helpful.

Whatever you decide, good luck. Do what's best for you. And if you do eat - I think it's probably best not to sink into a major carb fest straight away!

Good luck...
 
#3
Oh also, don't rule out that you have some kind of bug or something that is nothing to do with Lipotrim. Obviously the fainting sounds like lack of energy and has been talked about as one of the side effects of VLCD - but perhaps the sickness etc is being caused by something else?

Just a thought anyway. If you stay on the diet and you're still ill - it would be worth checking it out I think.
 
#5
Definately speak to the Pharmacist - have you been making sure you're drinking enough - dehydration is not pleasant esp as it is humid at the moment. Some peeps have said they have suffered from the runs - it seems to wear off as the body adjusts - seek expert advice as we all react differently - Hope you feel better soon xxx
 
#6
I know I get lightheaded when I don't drink enough water so make sure you get enough water like 2HG says.

How many shakes had you had?

x
 
#7
I had 2 shakes and just managed my third now, went down veeeeery slowly, just in case! Feel better afterwards. Thought I was being so good wandering round town with my litre water bottle (eyeing up little dresses I'd like to be wearing soon!) Thanks for your support. I'm determined to stick with it so will see GP after weekend if it happens again, maybe I just did a bit too much walking this morning. I plan to take it easy, I'm working all weekend so it should go fast. I'll keep you updated! Thanks again xxx
 

philip

Full Member
#8
hi, i've been having light heads since i started LT, i said to my chemist last week and she said i wasn't drinking enough water...im on 3 and half litres a day..
On my week two i had bad toilet trouble, and i blamed LT, until i took imodium tablets..i really had a bug.
Its early days to pack in LT, but speak to you doctor a.s.a.p.
LT just might not agree with you..
Anyway take care and keep us all posted
 

nictastic

Says it as it is!!!
#10
There are alot of bugs going round...try splitting your shakes into 6 meals a day it helps at first!!! also look at your water intake etc!!!
But def go and see either your chemist or doc and get checked out!!! Good luck xxx
 
#11
Nothing to add to the advice given but hope you feel better soon xx
 


Similar threads